# SDR UPS97822770

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FRAME FWD SURFACE HAS MODERATE CORROSION AT FS 500 ABOVE LONGERON 32R.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PART IAW SRM 51-1-8, 53-2-0, 51-1-20.
